Alert archive / New Jersey / Areal Flood Warnings in 2014
Areal Flood Warning 25, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at May 1, 2014, 5:47 PM EDT for 7 counties in New Jersey. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2014, 5:47 PM EDT (21:47 UTC)
- Expired
- May 2, 2014, 1:45 PM EDT
- In force
- 20 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ
The radar
The Philadelphia radar (KDIX), 94 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 424 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
451
WGUS41 KPHI 012147
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
547 PM EDT THU MAY 1 2014
NJC019-021-023-027-035-037-041-020545-
/O.NEW.KPHI.FA.W.0025.140501T2147Z-140502T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-HUNTERDON NJ-MERCER NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-
MIDDLESEX NJ-
547 PM EDT THU MAY 1 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
WARREN COUNTY IN NORTHWEST NEW JERSEY...
HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
MERCER COUNTY IN CENTRAL NEW JERSEY...
MORRIS COUNTY IN NORTHERN NEW JERSEY...
SOMERSET COUNTY IN NORTHERN NEW JERSEY...
SUSSEX COUNTY IN NORTHWEST NEW JERSEY...
MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 145 AM EDT FRIDAY
* AT 543 PM EDT NUMEROUS SMALL STREAMS IN THE AREA WERE STILL
RUNNING HIGH FROM YESTERDAYS RAIN. THE AREAL FLOOD WARNING FOR
THE AREA WILL BE EXTENDED THROUGH LATE THIS AFTERNOON.
SOME PORTIONS OF THE RARITAN AND PASSAIC RIVER SYSTEMS ARE
EXPERIENCING FLOODING FROM YESTERDAYS RAIN. SEPARATE FLOOD WARNINGS
REMAIN IN EFFECT FOR THOSE AREAS.
LAT...LON 4121 7437 4109 7450 4104 7450 4097 7428
4071 7439 4068 7445 4066 7441 4060 7444
4058 7421 4049 7426 4041 7425 4018 7461
4014 7459 4019 7476 4065 7520 4086 7505
4098 7514 4109 7496 4132 7480 4136 7469
$$
AMC3 follow-up statements
962
WGUS81 KPHI 020340
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1140 PM EDT THU MAY 1 2014
NJC019-021-037-020344-
/O.CAN.KPHI.FA.W.0025.000000T0000Z-140502T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-MERCER NJ-SUSSEX NJ-
1140 PM EDT THU MAY 1 2014
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SUSSEX...MERCER AND
HUNTERDON COUNTIES...
MOST OF THE SMALL STREAMS AND CREEKS IN THE NEW JERSEY COUNTIES OF
SUSSEX, HUNTERDON AND MERCER HAVE RETURNED WITHIN THEIR BANKS. AS A
RESULT, THE FLOOD WARNING HAS BEEN CANCELLED FOR THOSE COUNTIES.
LAT...LON 4041 7425 4026 7448 4039 7463 4038 7472
4047 7478 4072 7472 4078 7490 4062 7515
4065 7520 4086 7505 4098 7514 4109 7496
4091 7477 4092 7466 4109 7450 4103 7450
4097 7428 4068 7445 4060 7444 4058 7421
$$
NJC023-027-035-041-020545-
/O.CON.KPHI.FA.W.0025.000000T0000Z-140502T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-MORRIS NJ-SOMERSET NJ-MIDDLESEX NJ-
1140 PM EDT THU MAY 1 2014
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR
MIDDLESEX...SOMERSET...MORRIS AND WARREN COUNTIES...
AT 1135 PM EDT...NUMEROUS SMALL STREAMS AND CREEKS REMAINED OUT OF
THEIR BANKS IN THE NEW JERSEY COUNTIES OF WARREN, MORRIS, SOMERSET
AND MIDDLESEX. MINOR TO MODERATE FLOODING WILL CONTINUE OVERNIGHT.
ADDITIONAL FLOOD WARNINGS REMAIN IN EFFECT FOR THE PASSAIC AND
RARITAN RIVER BASINS.
THIS FLOOD WARNING MEANS THAT FLOODING IS OCCURRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4041 7425 4026 7448 4039 7463 4038 7472
4047 7478 4072 7472 4078 7490 4062 7515
4065 7520 4086 7505 4098 7514 4109 7496
4091 7477 4092 7466 4109 7450 4103 7450
4097 7428 4068 7445 4060 7444 4058 7421
$$
IOVINO956
WGUS41 KPHI 020446
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1246 AM EDT FRI MAY 2 2014
NJC023-027-035-041-021745-
/O.EXT.KPHI.FA.W.0025.000000T0000Z-140502T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-MORRIS NJ-SOMERSET NJ-MIDDLESEX NJ-
1246 AM EDT FRI MAY 2 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
WARREN COUNTY IN NORTHWEST NEW JERSEY...
MORRIS COUNTY IN NORTHERN NEW JERSEY...
SOMERSET COUNTY IN NORTHERN NEW JERSEY...
MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 145 PM EDT FRIDAY
* AT 1245 AM EDT...NUMEROUS SMALL STREAMS AND CREEKS REMAINED OUT
OF THEIR BANKS IN THE NEW JERSEY COUNTIES OF WARREN, MORRIS,
SOMERSET AND MIDDLESEX. MINOR TO MODERATE FLOODING WILL CONTINUE
OVERNIGHT AND INTO FRIDAY.
ADDITIONAL FLOOD WARNINGS REMAIN IN EFFECT FOR THE PASSAIC AND
RARITAN RIVER BASINS.
THIS FLOOD WARNING MEANS THAT FLOODING IS OCCURRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4041 7425 4026 7448 4039 7463 4038 7472
4047 7478 4072 7472 4078 7490 4062 7515
4065 7520 4086 7505 4098 7514 4109 7496
4091 7477 4092 7466 4109 7450 4103 7450
4097 7428 4068 7445 4060 7444 4058 7421
$$
IOVINO479
WGUS81 KPHI 020928
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
528 AM EDT FRI MAY 2 2014
NJC023-027-035-041-021745-
/O.CON.KPHI.FA.W.0025.000000T0000Z-140502T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-MORRIS NJ-SOMERSET NJ-MIDDLESEX NJ-
528 AM EDT FRI MAY 2 2014
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM EDT FRIDAY FOR
MIDDLESEX...SOMERSET...MORRIS AND WARREN COUNTIES...
AT 525 AM EDT...NUMEROUS SMALL STREAMS AND CREEKS REMAINED OUT OF
THEIR BANKS IN THE NEW JERSEY COUNTIES OF WARREN, MORRIS, SOMERSET
AND MIDDLESEX. MINOR TO MODERATE FLOODING IS EXPECTED TO CONTINUE
INTO EARLY AFTERNOON.
ADDITIONAL FLOOD WARNINGS REMAIN IN EFFECT FOR THE PASSAIC AND
RARITAN RIVER BASINS.
THIS FLOOD WARNING MEANS THAT FLOODING IS OCCURRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4041 7425 4026 7448 4039 7463 4038 7472
4047 7478 4072 7472 4078 7490 4062 7515
4065 7520 4086 7505 4098 7514 4109 7496
4091 7477 4092 7466 4109 7450 4103 7450
4097 7428 4068 7445 4060 7444 4058 7421
$$
IOVINOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at May 1, 5:36 PM EDT, 11 minutes earlier.
Area forecast discussion, May 1, 5:36 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 536 PM EDT THU MAY 1 2014 .SYNOPSIS... A COLD FRONT WILL PUSH FARTHER OFFSHORE TONIGHT AS LOW PRESSURE CONTINUES TO DRIFT OUT OF THE GREAT LAKES REGION THEN INTO SOUTHERN CANADA. THIS LOW WILL DRIFT EASTWARD THROUGH THE WEEKEND AND INTO THE CANADIAN MARITIMES BY MONDAY. A COUPLE OF WEAK SURFACE TROUGHS WILL CROSS THE REGION FRIDAY AND SATURDAY, FOLLOWED BY A COLD FRONT ON SUNDAY. HIGH PRESSURE IS EXPECTED TO BUILD SOUTHWARD ACROSS THE AREA MONDAY INTO TUESDAY, AND POSSIBLY WEDNESDAY FROM CENTRAL CANADA. A WARM FRONT IS EXPECTED TO APPROACH THE AREA FROM THE SOUTH WEDNESDAY NIGHT INTO THURSDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... WE HAVE REACHED THE CONVECTIVE TEMPERATURE AND SOME ISOLATED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED. THE CHANGE TO THE ESTF IS TO ACCOUNT FOR THIS AND ALSO INCREASE NEAR TERM TEMPERATURES A BIT. THE SFC LOW AND UPR TROF RESPONSIBLE FOR ALL OF THE RAIN WED AND LAST NIGHT IS SLOWLY EXITING THE REGION AND CONDS ARE IMPROVING. AN UPR LOW REMAINS NR JAMES BAY WITH ANOTHER NR THE GRTLKS. A SFC LOW WAS ALSO NR JAMES BAY. A WK CDFNT WILL CROSS THE REGION TONIGHT. A PASSING SHOWER CAN NOT BE RULED OUT THRU THE EVE, BUT SO FAR HAVE FAILED TO MATERIALIZE. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... A NICE DAY IS IN STORE ON FRI WITH SWLY TO W FLOW, GENLY DRY WX AND WARM TEMPS. WITH THE UPR LOW STILL ROTATING NR JAMES BY, THERE COULD BE SOME SCT SHWRS MAINLY OVER THE NWRN AREAS BUT THAT IS ABOUT IT. THE WIND WILL BECOME A BIT GUSTY IN THE AFTN WITH GUSTS AROUND 20 TO 25 MPH. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... ANY SHOWER ACTIVITY DURING THE DAY FRIDAY SHOULD DISSIPATE BY SUNSET WITH THE LOSS OF DAYTIME HEATING, SO NO POPS ARE FORECAST FRIDAY NIGHT INTO SATURDAY MORNING. AS WE MOVE INTO SATURDAY, A SHORT WAVE/VORT MAX WILL BE MOVING ACROSS THE AREA, WHILE A WEAK SURFACE TROUGH MOVES THROUGH AS LOW PRESSURE MOVES INTO SOUTHEASTERN CANADA. THERE IS SOME MOISTURE TO WORK WITH ON SATURDAY, ESPECIALLY FOR THE NORTHERN HALF OF THE AREA, SO WE DO HAVE CHANCE/SLIGHT CHANCE POPS. ANY SHOWER ACTIVITY WILL DISSIPATE WITH DAYTIME HEATING AFTER THE SUNSETS, BUT THEY COULD LAST FOR A COUPLE OF HOURS AFTER SUNSET, SO POPS CONTINUE INTO THE EARLY EVENING. ON SUNDAY, THE LOW ACROSS CANADA WILL MOVE INTO NEW ENGLAND AND BRING A COLD FRONT ACROSS THE AREA. A STRONGER SHORT WAVE/VORT MAX WILL SWING THROUGH THE AREA DURING THE DAY, AN COMBINED WITH THE AVAILABLE MOISTURE, SCATTERED SHOWERS ARE EXPECTED ACROSS THE AREA. THE FRONT IS EXPECTED TO MOVE OFFSHORE LATE IN THE DAY, SO PRECIPITATION CHANCES SHOULD END BY SUNDAY EVENING. THE AFOREMENTIONED COLD FRONT SINKS SOUTH OF OUR AREA AND STALLS ACROSS THE CAROLINAS THROUGH MID-WEEK. MEANWHILE, HIGH PRESSURE IS EXPECTED TO BUILD ACROSS THE AREA FROM CENTRAL CANADA MONDAY INTO TUESDAY. HOWEVER, THE GFS AND ECMWF DO SHOW SOME QPF MONDAY NIGHT INTO TUESDAY NIGHT AS THEY PUSH A SHORT WAVE/VORT MAX ACROSS THE AREA ON THE EASTERN SIDE OF THE UPPER RIDGE THAT BUILDS ACROSS THE CENTRAL PART OF THE COUNTRY. THERE REMAINS SOME LOCATION AND TIMING DIFFERENCES, SO WE WILL KEEP SLIGHT CHANCE IN THE FORECAST FOR NOW BASED ON THE UNCERTAINTY. FOR WEDNESDAY INTO THURSDAY, THE SURFACE HIGH BUILDS OFFSHORE, WHILE THE UPPER RIDGE BUILDS CLOSER TO THE AREA. THE FRONTAL BOUNDARY TO OUR SOUTH ALSO RETURNS NORTHWARD AS A WARM FRONT AND APPROACHES THE AREA. THEREFORE, PRECIPITATION CHANCE INCREASE FOR THE WEDNESDAY NIGHT INTO THURSDAY TIME PERIOD. && .AVIATION /22Z THURSDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. MUCH IMPROVED FLYING WX IS ANTICIPATED THRU THE NEXT SEVERAL DAYS. ALL TAF SITES HAVE BECOME VFR, AND WITH THE EXCEPTION OF KACY, THEY ARE EXPECTED TO REMAIN VFR THRU THE TAF PD. SOME PESKY LOW CLOUDS AND AN OFFSHORE FOG BANK HAS WREAKED HAVOC WITH KACY ALL MORNING INTO THE ERLY AFTN. THE LATEST GUID SAYS CIGS WILL LWR AGAIN THIS EVE AND OVERNIGHT BUT CONFIDENCE IS LOW AS TO HOW MUCH AS THE GUID DID NOT PICK UP ON THE IMPROVEMENT THEY ARE NOW SEEING. ONCE A DECENT W WIND KICKS IN, THE PROBLEMS AT KACY SHOULD COME TO AN END. A GENLY WLY WIND IS EXPECTED, THOUGH IT APPEARS SOME SITES HAVE GONE SWLY IN RESPONSE TO A WK TROF MOVG THRU. THERE CUD BE SOME GUSTS IN THE 15 TO 20KT RANGE THRU THE AFTN. DURG THE EVE AND OVERNIGHT, SPEEDS WILL DROP INTO THE 5 TO 10 KT RANGE. ON FRI, WE WILL SEE SPEEDS 15 TO 20 WITH GUSTS TO AROUND 25 KTS, DIRECTION WILL GENLY BE W TO NW. OUTLOOK... FRIDAY NIGHT-SATURDAY NIGHT...MOSTLY VFR. AFTERNOON SHOWERS POSSIBLE SATURDAY. GUSTY SOUTHWEST WINDS 15-20 KNOTS. SUNDAY...MOSTLY VFR...SHOWERS POSSIBLE ASSOCIATED WITH FRONTAL PASSAGE WITH BRIEF MVFR CONDITIONS POSSIBLE. GUSTY SOUTHWEST WINDS EARLY, THEN NORTHWEST LATER BEHIND FRONT AROUND 20-25 KNOTS. SUNDAY NIGHT-MONDAY NIGHT...MOSTLY VFR. GUSTY NORTHWEST WINDS AROUND 20 KNOTS MONDAY AFTERNOON. TUESDAY...MOSTLY VFR. SHOWERS POSSIBLE, MAINLY ACROSS THE SOUTHERN TAF SITES. && .MARINE... WILL LEAVE THE SCA UP FOR THE OCEAN THRU NOON ON FRI. THIS CUD END UP BEING A BIT TOO LONG BUT SEAS REMAIN ELEVATED AND NEED TO COME DOWN. ONCE THE SCA FLAG IS LOWERED, NO ADDITIONAL MARINE FLAGS ARE EXPECTED FOR THE REMAINDER OF THE NEAR OR SHORT TERM PERIODS. EARLIER, THERE WAS SOME DENSE FOG OVER THE OCEAN WATERS. WE WILL CONTINUE THE MENTION OF PATCHY DENSE FOG, BUT NOT ISSUE ANY ADDITIONAL HEADLINES. OUTLOOK... FRIDAY NIGHT-SATURDAY NIGHT...SUB-ADVISORY CONDITIONS EXPECTED, ALTHOUGH WINDS COULD PERIODICALLY GUST AROUND 20 KNOTS, ESPECIALLY SATURDAY NIGHT INTO SUNDAY. SUNDAY-MONDAY...RETURN TO SMALL CRAFT ADVISORY CONDITIONS POSSIBLE BEHIND A FRONTAL PASSAGE. MONDAY NIGHT-TUESDAY...RETURN TO SUB-ADVISORY CONDITIONS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT FRIDAY FOR ANZ450>455. && SYNOPSIS...ROBERTSON NEAR TERM...GIGI/NIERENBERG SHORT TERM...NIERENBERG LONG TERM...ROBERTSON AVIATION...NIERENBERG/ROBERTSON MARINE...NIERENBERG/ROBERTSON
Hazardous weather outlook, May 1, 4:47 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 447 PM EDT THU MAY 1 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-022100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 447 PM EDT THU MAY 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-022100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 447 PM EDT THU MAY 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:16 PM EDT | Areal Flood Warning | PHI | Burlington, Monmouth, Ocean | 26 hr |
| Apr 30, 9:17 PM EDT | River Flood Warning | PHI | Morris, Somerset | 56 hr |
| Apr 30, 9:17 PM EDT | River Flood Warning | PHI | Essex, Morris, Passaic | 6 days |
| Apr 30, 9:17 PM EDT | River Flood Warning | PHI | Essex, Passaic | 5 days |
| Apr 30, 9:25 PM EDT | River Flood Warning | PHI | Morris, Passaic | 40 hr |
| Apr 30, 11:44 PM EDT | River Flood Warning | PHI | Morris | 53 hr |
| Apr 30, 11:50 PM EDT | River Flood Warning | PHI | Morris, Passaic | 35 hr |
| Apr 30, 11:50 PM EDT | River Flood Warning | PHI | Bergen, Morris, Passaic | 9 hr |
| May 1, 1:52 AM EDT | Coastal Flood Warning | PHI | Burlington, Camden, Gloucester, Mercer | 4 hr |
| May 1, 9:30 AM EDT | Marine Dense Fog Advisory | PHI | 6 hr | |
| May 1, 10:05 AM EDT | Areal Flood Warning | PHI | Cumberland, Salem | 3 days |
| May 1, 11:50 AM EDT | Areal Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 6 hr |
| May 1, 1:56 PM EDT | River Flood Warning | PHI | Passaic | 26 hr |
| May 1, 2:58 PM EDT | Coastal Flood Advisory | PHI | Burlington, Camden, Gloucester | 110 min |
Nearby
Areal Flood Warnings in New Jersey, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.